4 weeks post-op from my tummy tuck. Discharging a clear liquid from my belly button. Normal? (photo)
West Caldwell, NJ
10 months ago
I was using triple antibiotic for my belly button a month after my TT. I used it for 3 weeks and caught an allergic reaction. Went to dermatologist and they gave me a topical antibiotic. Clear up the rash and it looks better but now I have a clear discharge. Is this normal?..
Doctor Answers 2
The drainage may be an infection or fluid collection. But to be seen in person to be properly evaluated.
Thanks for reaching out. The clear fluid could be a sign of a seroma or even the start of infection. It is important to be seen right away by your surgeon to get an accurate diagnosis and the proper treatment plan.
I hope this helps :)
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.